# SDR REXA201000287

- Difficulty date: December 1, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 6,853 hours, 5,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGES TO FUSELAGE SKINS AT FS 954.00 AND AFT OF FS 1031.00 ON STR 24L.DAMAGES ARE AS FOLLOWS:  AT FS 954.00 ON STR 24L - 0.100"L X 0.050"W X 0.032" DEEP.  AFT OF FS 1031.00 ON STR 24L - 0.090"L X 0.055"W X 0.020" DEEP.  FERRY FLY ATL-MEM IAW BOMBARDIER REO 690-53-00-137.  TEMPORARY REPAIR IAW BOMBARDIER REO 690-53-00-137.  VISUALLY INSPECT INTERVALS NOT TO EXCEED 300FH.  WITHIN 2000 FH, PERMANENT REPAIR IAW BOMBARDIER SRM 52 INSTRUCTIONS.
